# SDR SWAA2022053111931

- Difficulty date: May 26, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 55,673 hours, 33,243 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHTATTENDANTS ARE REPORTING THAT FORWARD ENTRY DOOR IS HARD TO CLOSE; AND THAT IT TOOK THEM A FEW TIMES TO CLOSE IT CORRECTLY. / [01] ADJUSTED GUIDE ARM. OPS CK GOOD. POSITIVE LATCH OVER AND SMOOTH CLOSER. REF AMM 52-11-21.
